Inclusion relations between the Bers embeddings of Teichmüller spaces

Research output: Contribution to journalArticle

13 Citations (Scopus)

Abstract

We prove that if the Bers embeddings of the Teichmüller spaces of infinitely generated Fuchsian groups are coincident, then these Fuchsian groups are the same.

Original languageEnglish
Pages (from-to)113-123
Number of pages11
JournalIsrael Journal of Mathematics
Volume140
Publication statusPublished - 2004
Externally publishedYes

Fingerprint

Fuchsian Group
Inclusion Relations
Coincident

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Inclusion relations between the Bers embeddings of Teichmüller spaces. / Matsuzaki, Katsuhiko.

In: Israel Journal of Mathematics, Vol. 140, 2004, p. 113-123.

Research output: Contribution to journalArticle

@article{38e865a9d1874f15bef050547487578e,
title = "Inclusion relations between the Bers embeddings of Teichm{\"u}ller spaces",
abstract = "We prove that if the Bers embeddings of the Teichm{\"u}ller spaces of infinitely generated Fuchsian groups are coincident, then these Fuchsian groups are the same.",
author = "Katsuhiko Matsuzaki",
year = "2004",
language = "English",
volume = "140",
pages = "113--123",
journal = "Israel Journal of Mathematics",
issn = "0021-2172",
publisher = "Springer New York",

}

TY - JOUR

T1 - Inclusion relations between the Bers embeddings of Teichmüller spaces

AU - Matsuzaki, Katsuhiko

PY - 2004

Y1 - 2004

N2 - We prove that if the Bers embeddings of the Teichmüller spaces of infinitely generated Fuchsian groups are coincident, then these Fuchsian groups are the same.

AB - We prove that if the Bers embeddings of the Teichmüller spaces of infinitely generated Fuchsian groups are coincident, then these Fuchsian groups are the same.

UR - http://www.scopus.com/inward/record.url?scp=2442672941&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=2442672941&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:2442672941

VL - 140

SP - 113

EP - 123

JO - Israel Journal of Mathematics

JF - Israel Journal of Mathematics

SN - 0021-2172

ER -